It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Wow, thanks for all of the info. And John, please keep posting! I didn't mean to be ugly to you or to Podee. I reread my post and it sounded pretty defensive and rude and I apologize. You were on it 2 years and you are off it now. Sheez, you are the person I need to hear from the most!

Dee and B, thanks so much for telling me it's too much. I had a feeling it was!
You guys, my bottle of 8 mg pills says to take 1 or 2 pills twice a day!
That's up to 32 mg a day!!! Sheez almighty. Today I took a half of a pill this morning and about a quarter at around noon, then another quarter at 5 then prob a third at 7. The last one, once more, was the mistake. I'm all jittery and scattered and stressed and it took over an hour to make dinner and I couldn't eat any of it. I didn't lose my temper though today. I told myself that regardless of my mood swings my sweet little girl doesn't deserve it. I know when I was on hydros I was obviously out of it, but I took them for so many years and for so long I really felt normal. I don't feel normal on these.

I called my doc first thing this morning and they asked me to come in, after I was an hour away at work. I told them I couldn't and left a message for the nurse telling her about the anxiety and aggravation and inability to sleep. I asked her if she could recommend something for the sleep and/or if I need to change my dose. I am worried about the xanax which is why I haven't taken any today. I think it's valium that can be deadly, not xanax, but it's still scary. I did take a couple of soma just now but I have to get to bed soon. Sheez. The doc never called me back! I called at lunch and they were closed for the day. After I got home I checked the home answering machine and they had left me a message. When I clearly gave them my cell phone number in the vm I left them. Their message mentioned coming in. This guy just wants my money and I think he's putting me on such a high dose to get me hooked. The only reason I went to him was b/c he had my medical records from my back probs, he's very close to where I live (5 min away), he's not a regular sub doc so he's a heck of a lot cheaper and doesn't require that I come in every day for the first week then once a week, like most of the docs I called. But still, he is a pill pusher. You should have seen all of the people in his waiting room, filling out their pain agreements. All there to score pills!

Also, when my doc was telling me how to take the sub he told me to keep taking them until I stop feeling nervous and edgy. He said I should wait every 2 hours and take a pill until I felt normal. He acted like taking more would fix that, but I assume that he figured hydrocodone relaxed me and being off of it was making me fidget, like when someone is coming off benzos. It was the opposite to me, they gave me energy. So taking more and more opiate to "take the edge off" doesn't add up at all to me.

This is probably shady on my part but I think I am going to tell him I am taking 2-3 a day and get him to give me a larger script. I'm thinking about changing jobs which means I won't have insurance right away so I won't be able to afford these, plus if I just have them then I won't have to come see him every month for a refill.

As I write this I'm noticing the pill seeking behavior. Part of me is thinking of just blowing this off but I do think it's the dose that's messed up. My eyes have been like pin points and they were never that bad when I was on hydros. I probably took 17 norco 10s a day. I think the correct dose is probably 8 mg but I'll admit that I took another piece of one after work for the energy blast. Which concerns me. You don't really get high off of these but you do when you're taking way too much. I just want to feel normal, not have the crazy mood swings, be able to sleep and breakthru my addiction to pain pills.

The way I see the suboxone is it's like when I quit smoking and used the nicotine patch. I've quit pain pills, but the habit of taking and procuring the pills was such a major part of it that I'm breaking that without going thru the physical withdrawals at the same time. The suboxone, to me, is like the nicotine gum or a patch. It's a bridge to get clean and yes it has some opiate in it but not the level I was taking. Well, sheez- not the kind I was taking. This stuff might be 1 mg sub= 50 mg hydro for all I know. It seems very strong.

Oh my gosh I can't believe it's so late. I have to get up in 6 hours. Thanks for all of your posts. Sorry I just post once late at night and it's a novel. LOL.
Dee, Arg and John- thanks to all of you for letting me know that I'm taking too much. It feels like all of the bad effects of taking too much hydro. Dee, I've been taking prilosec and it seems to help with the nausea. I'm also eating around the clock to keep something in my stomach to keep from feeling sick.

Good night everyone. I'll try to post earlier tomorrow.

deb





All times are GMT -7. The time now is 06:00 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!